Avatar universal
day 4 clean
I know i'm not as serious as most people ,but I had surgery 3 weeks ago and was perscribed hydrocodone. well I did'nt want to take them because of the adverse effects they have. I weened myself off them four days ago, I am 4 days without them. The W/D symtoms aka Diarrea and insomnia, and stomach pains are still there. Because I Did not take them very long around 3 weeks. How long will it take to stop the w/d symptoms?
Cancel
4 Answers
Page 1 of 1
2107676 tn?1388977459
I think that you should start feeling better any time now.  What a shame that you have to go through this after surgery.  You are very wise to have recognized how addicting these drugs are and stopped taking them so quickly.  Many of us wish we had been that smart.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thanks Pat I know the truth because i've been through it with family. I just hope it gets easier from here.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
2107676 tn?1388977459
It really should as you weren't on them very long at all.  If it doesn't get better call your doctor and let him know how you are feeling.  I really don't think your withdrawal should last longer than 4 or 5 days.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
thanks Pat that is encouraging.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
Top Addiction Answerers
4522800 tn?1459192030
Blank
VICourageous
ID
Avatar m tn
Blank
gnarly_1
phoenix, AZ
406584 tn?1399591666
Blank
10356
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
3197167 tn?1348972206
Blank
clean_in_ks
KS
Avatar f tn
Blank
jifmoc
los angeles, CA